Alert archive / West Virginia / Flash Flood Watches in 2012

Flash Flood Watch 14, NWS Charleston, WV

July 24, 20124 states

NWS Charleston, WV issued this flash flood watch at Jul 24, 2012, 10:56 AM EDT for 4 states. It took effect at Jul 24, 2012, 12:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2012, 10:56 AM EDT (14:56 UTC)
In effect from
Jul 24, 2012, 12:00 PM EDT
Expired
Jul 24, 2012, 3:48 PM EDT
In force
4 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 29 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Gilmer County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Putnam County, WV, Roane County, WV, Upshur County, WV, Wayne County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 8 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1858 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS61 KRLX 241456
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 AM EDT TUE JUL 24 2012

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-018-
024>030-033>040-046-047-242300-
/O.NEW.KRLX.FF.A.0014.120724T1600Z-120725T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-
KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL...
GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY...
VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...SPENCER...GRANTSVILLE...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...WELCH...GARY...WAR...MULLENS...
OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...SUMMERSVILLE...
RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON...
PHILIPPI...BELINGTON...MARLINTON...ELKINS
1056 AM EDT TUE JUL 24 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... 
  SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...
   CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO...
  GALLIA... JACKSON OH AND LAWRENCE OH. IN SOUTHWEST VIRGINIA...
  BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BARBOUR...BOONE...
  BRAXTON... CABELL...CALHOUN...CLAY...FAYETTE...GILMER...
  JACKSON WV... KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...
  MCDOWELL...MINGO... NICHOLAS...POCAHONTAS...PUTNAM...RALEIGH...
  RANDOLPH...ROANE... UPSHUR...WAYNE...WEBSTER AND WYOMING. 

* THROUGH THIS EVENING

* ANY SHOWER INTO THIS EVENING COULD CONTAIN A BRIEF DOWNPOUR...
  WITH STREET AND POOR DRAINAGE FLOODING. HOWEVER...IF REPETITIVE
  SHOWERS OR STORMS DEVELOP IN THIS HUMID AIR...RAIN AMOUNTS OF
  OVER 2 INCHES COULD OCCUR OVER SMALL LOCALIZED AREAS IN LESS
  THAN 3 HOURS. THE AFFECTED SMALL STREAMS WOULD RISE QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING ON SMALL STREAMS. FLASH FLOODING IS A DANGEROUS
SITUATION.

IF YOU LIVE ALONG A FLOOD PRONE CREEK...PLUS COUNTY OFFICIALS...
SHOULD MONITOR RAIN AND WATER LEVELS...IF HEAVY SHOWERS DO
DEVELOP. BE PREPARED TO TAKE ACTION SHOULD FLOODING BE
OBSERVED...OR A FLASH FLOOD WARNING IS POSTED.

&&

$$

KTB
1 follow-up statement
226 
WGUS61 KRLX 241948
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
348 PM EDT TUE JUL 24 2012

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>008-013>016-018-
024>030-033>040-046-047-242100-
/O.CAN.KRLX.FF.A.0014.000000T0000Z-120725T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-
KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL...
GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY...
VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...SPENCER...GRANTSVILLE...WILLIAMSON...LOGAN...
CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...WELCH...GARY...WAR...MULLENS...
OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...SUMMERSVILLE...
RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON...
PHILIPPI...BELINGTON...MARLINTON...ELKINS
348 PM EDT TUE JUL 24 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN
CANCELLED. RAINFALL AMOUNTS HAVE NOT BEEN REALIZED AND THE THREAT
OF VERY HEAVY RAIN HAS MOVED OUT OF THE AREA.  



$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 9:15 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 24, 9:15 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
915 AM EDT TUE JUL 24 2012

.SYNOPSIS...
UNSETTLED PATTERN IN NORTHWEST FLOW ALOFT THROUGH MID WEEK. COLD
FRONT FRIDAY. UPPER LEVEL TROUGH THIS WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
ACTIVE PATTERN.

TRIED TO FINE TUNE HOURLY POPS A BIT...BUT IT WILL BE A
FLUID/CHANGING PROCESS AS THE CLUSTERS OF SHOWERS/STORMS CONTINUE TO
EVOLVE. ONE BATCH DEVELOPED BETWEEN 11 AND 12Z BETWEEN CRW AND BKW
AND WILL BE CROSSING THE SRN MOUNTAINS LATE THIS MORNING.  ANY
SHOWER COULD BE A DOWNPOUR.  ALSO CLUSTERS OF CONSIDERABLE
LIGHTNING.

700 FLOW UPSTREAM ABOUT 35 TO 40 KNOTS...WAS ONLY 25 KNOTS EARLIER
AT CRW BUT HAS INCREASED TO 35 KNOT AFTER 13Z.  SO INDIVIDUAL CELLS
SHOULD MOVE FAST ENOUGH TO LIMIT WATER...BUT IN THIS PATTERN
TRAINING IS POSSIBLE.  AS A RESULT...WILL BE MONITORING FOR POSSIBLE
FLASH FLOOD WATCH OR LOCALIZED WARNING.

MOST SUNSHINE SHOULD BE BETWEEN CRW AND CKB...AND MAY BE THE LAST TO
DEVELOP THE CONVECTION THIS AFTERNOON.  WILL LOWER MAXIMUM
TEMPERATURE A BIT IN THE TRI STATE AROUND HTS DUE TO CONVECTION AND
CLOUDS.

OF COURSE...A SEVERE THUNDERSTORM WATCH A POSSIBILITY TOO WITH CAPE
BETWEEN 2000 AND 3000 J/KG...BUT MORNING ACTIVITY WILL CERTAINLY BE
A FACTOR.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WARM FRONT WILL DICTATE WHERE THE AXIS OF DEEPEST MOISTURE SETS
UP...AND THUS WHERE THE CONCENTRATION OF HIGHER POPS WILL EXIST IN
THE SHORT TERM. SAID FRONT FINALLY LIFTS NORTH WEDNESDAY NIGHT WITH
SLIGHT RIDGING ALOFT TAKING OVER TEMPORARILY WHILE IN THE WARM
SECTOR THURSDAY...WITH AN APPROACHING TROUGH AXIS FROM THE MIDWEST
FOR FRIDAY. THIS PROGRESSIVE PATTERN WILL BRING A COLD FRONT THROUGH
ON FRIDAY...SETTING UP A SLIGHT CHANGE FOR THE WEEKEND.

TROPICAL ATMOSPHERE REMAINS IN PLACE WEDNESDAY...AND WILL HAVE TO
PAY ATTENTION TO AREAS RECEIVING RAINFALL TODAY AND TONIGHT TO
DETERMINE POTENTIAL IMPACTS. HPC QPF IS NOT QUITE AS BULLISH...BUT
STILL CANNOT DISCOUNT LOCALIZED ISSUE POTENTIAL GIVEN THE PREVAILING
NORTHWEST FLOW ALOFT WEDNESDAY.

TEMPERATURES SET TO SPIKE WITH THE RIDGING ALOFT THURSDAY AND LOWER
CHANCES FOR SHOWERS AND THUNDERSTORMS.

COLD FRONT TO PUSH INTO SOUTHEAST OHIO COUNTIES THURSDAY NIGHT...AND
EVENTUALLY TO THE MOUNTAINS FRIDAY WITH WELL DEFINED FRONTOGENETIC
FORCING. WILL GET SOME ENHANCEMENT TO THE LOW LEVEL JET THURSDAY
NIGHT...SETTING THE STAGE FOR A POSSIBLE NOCTURNAL CONVECTIVE EVENT.
NAM CURRENTLY HAS ELEVATED CAPE OVER THE MIDDLE OHIO VALLEY DURING
THAT TIME PERIOD AS WELL IN SUPPORT OF THE JET. DAYTIME HEATING ADDS
TO THE THREAT FRIDAY...WITH THE LOW LEVEL JET STILL IN PLACE.

WILL SEE A MODEST COOLING TREND WITH LONG TERM MODELS HEDGING
TOWARDS LOWER 500HPA HEIGHTS TOWARDS THE WEEKEND.

IN THE END...ABLE TO MAINTAIN GOOD CONTINUITY FROM THE PREVIOUS
FORECAST WITH MODELS RELATIVELY STABILIZED IN THEIR SOLUTIONS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
USED HPC THINKING WITH SOME TWEAKS. A FEW SYSTEM WILL PUSH ACROSS
THE REGION ON FRIDAY WITH A GOOD CHANCE OF SHOWERS AND STORMS. A
COLD FRONT SHOULD THEN MOVE SOUTHEAST ON SATURDAY AND HIGH
PRESSURE WILL BUILD IN FOR SATURDAY INTO SUNDAY. A WARM FRONT WILL
THEN PUSH BACK TO THE NORTHEAST ON MONDAY.

LATEST TEMP GUIDANCE IS VERY CLOSE TO THE PREVIOUS TEMP FORECAST
FRIDAY THROUGH SUNDAY...SO VERY FEW CHANGES WERE MADE TO THE
PREVIOUS NUMBERS. GUIDANCE LOOKS GOOD FOR TEMPERATURES MONDAY AND
WAS USED.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
12Z TUESDAY THRU 12Z WEDNESDAY...
WEATHER DOMINATED BY MESOSCALE FEATURES IN NORTHWEST FLOW ALOFT.
KEYING IN ON UPPER MIDWEST DEVELOPING TSTM COMPLEX THAT WILL
ACCELERATE SOUTHEASTWARD TODAY. EXPECT THIS FEATURE WILL BEGIN
AFFECTING SOUTHEAST OHIO AROUND 13Z-14Z...REACHING A CKB-CRW LINE
AROUND 16Z-17Z...AND INTO THE SOUTHERN MOUNTAINS BY 20Z-21Z. VFR
CEILINGS AHEAD OF AND BEHIND THE CONVECTIVE COMPLEX...MVFR TO
LOCALLY IFR WITHIN THE COMPLEX. FRONTAL BOUNDARY ACCOMPANYING THIS
COMPLEX WILL REACH CENTRAL WEST VIRGINIA BEFORE STALLING OUT BY 00Z.

BY 00Z...CONVECTION ENDS NORTH...AND DECREASES CENTRAL AND SOUTH.
AFTER 00Z...HAVE INTRODUCED MAINLY SOME MVFR FOG TO ACCOUNT FOR
POTENTIAL IN POST RAIN AREAS...BUT DEVELOPMENT AND INTENSITY DEPENDS
ON CLOUDS AND BOUNDARY LAYER WINDS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM .

ALTERNATE SCENARIOS: TIMING OF CONVECTIVE COMPLEX DROPPING SOUTHEAST
ACROSS AREA COULD BE SLOWER THAN FORECAST. FOG DEVELOPMENT AND
INTENSITY MAINLY AFTER 00Z IN POST RAIN AREAS...WILL VARY BASED ON
CLOUDS AND WINDS.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  M    M    M    H    H    H    H    M    M    M    M    M
HTS CONSISTENCY  M    M    M    M    H    M    M    M    M    H    H    H
BKW CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    H    H    H    H    H    H    M    H    H    H    H
PKB CONSISTENCY  M    H    M    M    M    M    M    M    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 12Z WEDNESDAY...
IFR POSSIBLE IN STORMS THROUGH WEDNESDAY AFTERNOON.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV/26
NEAR TERM...KTB
SHORT TERM...26
LONG TERM...JSH
AVIATION...KTB/JMV
Hazardous weather outlook, Jul 24, 3:45 AM EDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
345 AM EDT TUE JUL 24 2012

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>020-024>040-046-
047-250745-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-
WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
345 AM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE PRIMARY
THREAT IS DAMAGING WINDS. THERE IS ALSO A POTENTIAL FOR HEAVY
RAINS TODAY WHICH MAY CAUSE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A POTENTIAL FOR HEAVY RAINS WEDNESDAY WHICH MAY CAUSE
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>085-WVZ009>011-250745-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD-
PLEASANTS-TYLER-
345 AM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE PRIMARY
THREAT IS DAMAGING WINDS. THERE IS ALSO A POTENTIAL FOR HEAVY
RAINS TODAY WHICH MAY CAUSE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A POTENTIAL FOR HEAVY RAINS WEDNESDAY WHICH MAY CAUSE
FLOODING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 12:59 PM EDTSpecial Weather StatementRLXLogan, McDowell, Mingo, Wayne, Wyoming4 hr
Jul 24, 1:27 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam, Roane33 min
Jul 24, 1:52 PM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Raleigh53 min
Jul 24, 2:07 PM EDTSpecial Weather StatementRLXClay, Nicholas38 min
Jul 24, 2:45 PM EDTSpecial Weather StatementRLXFayette, Raleigh15 min
Jul 24, 2:51 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh24 min
Jul 24, 2:57 PM EDTSpecial Weather StatementRLXPocahontas, Webster63 min
Jul 24, 12:40 PM EDTSpecial Weather StatementRLXLawrence35 min

Nearby

Flash Flood Watches in West Virginia, 2012Flash Flood Watches in Kentucky, 2012Flash Flood Watches in Ohio, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.